# SDR GTIA030150

- Difficulty date: March 12, 2003
- Submitted: April 3, 2003
- Operation: Air carrier
- Aircraft: N809NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49503
- Engine: Pwa JT8D
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Deteriorated
- Location: Fuselage
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FORWARD CABIN STA 200 TO STA 256 (7X56) LBL 15 INCHES FLOOR PANEL SOFT/MUSHEY DETERIORATED CORR INSERTS.  FABRICATED NEW FLOOR BOARD.
